# SDR AALA2019100759024

- Difficulty date: September 28, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 54,531 hours, 22,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A750214
- Condition: Cracked
- Location: Bs 500f-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CARGO COMPARTMENT BAFFLE CLIP BETWEEN BS 500F AND BS 500E AT S25L. REPLACED CLIP PER AARD 51-00-05.
